Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Post hip replacement pain
avatar
An_246819 posted:
I had a total right hip replacement (stryker titainium) performed on 3/10/2010. It healed well and in a few months I was walking around fine, pain free. After about a year,I began having periodic pain. Now for the past year it has become progressively more and more painful. I went back to the surgen, got it X-rayed to see whats going on. The joint itself looks fine however there are a lot of shadows in the tissue around the pelvus. The doc. says it could be bursitis and gave me some sample patches to try. They did not help at all. It's to the point now where the pain is more severe then it was before the surgery. It hurts when I lift my leg wile walking and is the worst wile laying on my back trying to lift my leg. In the morning the pain is less. In the evening I can hardly get off the couch or out of bed. Then the first few steps are excrusiating. My body does have a tendency to form excessive scar tissue after healing, however this procedure left a clean incision scar and healed perfectly. Could these shadows on the X-ray be scar tissue causing the pain? Any ideas what could be going on here. My surgens major concern seems to be that the joint was installed and functioning properly which appears to be the case.

Take the Poll

Has anyone out there expierienced similar problems?
  • yes
  • no
vote
View Poll Results
Reply
 
avatar
Bal M Rajagopalan, MD responded:
I am worried about infection or inflammatory loosening. The best bet is get a second opinion. They will likely get MRI and metal levels and proceed from there.
DR RAJ MD,FRCSC
www.drhipandknee.com


Helpful Tips

TKR surgery and recovery
I had one knee done in March 2007, the other done in February 2009. I am 67 years old. I will tell you that I researched doctors before I ... More
Was this Helpful?
20 of 29 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Joint Replacement Center